Uniform density and m-density for subrings of C(X)



Downloads per month over past year

Garrido, M. Isabel and Montalvo, Francisco (1994) Uniform density and m-density for subrings of C(X). Bulletin of the Australian Mathematical Society, 49 (3). pp. 427-432. ISSN 0004-9727

[thumbnail of 07.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.journals.cambridge.org/action/displayJournal?jid=BAZ


This paper deals with the equivalence between u-density and m-density for the subrings of C(X). It was proved by Kurzweil that such equivalence holds for those subrings that are closed under bounded inversion. Here an example is given in C(N) of a u-dense subring that is not m-dense. It is deduced that the two types of density coincide only in the trivial case where these topologies are the same, that is, if and only if X is a pseudocompact space.

Item Type:Article
Uncontrolled Keywords:U-density; m-density
Subjects:Sciences > Mathematics > Topology
ID Code:15537
Deposited On:08 Jun 2012 09:15
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page